# SDR CA961112013

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 690A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roll Pin
- Condition: Sheared
- Location: Gear Handle
- Part time: 5,521 hours
- Component: Aerocd, 540084501
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND ON APPROACH, LANDING GEAR HANDLE MOVED BUT HYDRAULIC VALVE LEVER DID NOT MOVE.  LANDING GEAR EXTENDED WHEN HYDRAULIC VALVE WAS OPERATED IN THE MANUAL MODE.  MAINTENANCE INVESTIGATION REVEALED THE ROLL PIN OF THE LANDING GEAR CONTROL ASSEMBLY WAS NOT CORRECTLY INSTALLED WHICH CAUSED IT TO SHEAR.
